The change of the Jordan structure of a mtrix under small perturbations

A. S. Markus, E. È Parilis

Research output: Contribution to journalArticlepeer-review

32 Scopus citations


In this paper a complete description including multiplicity is given for the Jordan structure of a matrix which is a small perturbation of a matrix of known Jordan structure. The problem solved here was solved independently, as noted, and the other solution has been published in English. However, the solutions are different, the problem is important, and it seems desirable to have this solution widely available.

Original languageEnglish
Pages (from-to)139-152
Number of pages14
JournalLinear Algebra and Its Applications
Issue numberC
StatePublished - 1 Jan 1983
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'The change of the Jordan structure of a mtrix under small perturbations'. Together they form a unique fingerprint.

Cite this